# SDR YENA2023080300892

- Difficulty date: August 3, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 02246
- Aircraft time: 71,953 hours, 25,590 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#268, PUJ-JFK. (AIRCRAFT DIVERTED TO FLL) 'DURING CRUISE ECAM SEC1 FAULT.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
